Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Highlight

Can Accutane Cause... White Hairs?

I've pulled 3 white hairs from my scalp in the past week, for the first time ever. I'm 20 and haven't even been able to grow a legit beard yet. So aside from hair-loss, can the medication also turn hair white?

Share this post


Link to post
Share on other sites

Do you have black hair? Black hair tends to go grey/white quicker. I have jet black hair (people asked me if I dye it :s) and found my first white hair at the age of 22, years before I started taking Roaccutane. I also can't grow a beard either, though I'm not sure what that has to do with getting white hair.

You may not want to hear this, but its just the ageing process.

Share this post


Link to post
Share on other sites

Nope, light brown hair. Found 3 more in the same spot this morning.

My scalp is very dry nowadays, and to find 6 or 7 of them in a couple days when I went my whole life without having one of those freak grey hairs that some kids get is very odd. I just hope it's because my hair is losing any kind of moisture, but it'll grow back normal once I'm off of it.

Edited by Highlight

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×